# SDR A6WA202012237485

- Difficulty date: December 13, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 37,789 hours, 36,912 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31145220
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR ANGLE AT FS 529+13, RBL 40, STR 17, W/L 73.50 HAS CORROSION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION FROM FLOOR ANGLE (3 EA) POSITIONS AT FS 529+13, RBL 40, STR 17, W/L 73.50.  REWORKED DIMENSIONS (P1)=1.2 L X 0.8 W, (P2)=1.6 L X 1.15 W, (P3)=1.9 L X 1.68 W, REF REO 601R-53-41-666 REV (C).  PERFORMED HFEC INSPECTION ON PRESSURE FLOOR ANGLE AT FS 529+13, RBL 40, STR 17, W/L 73.50, REF REO 601R-53-41-666 REV (C) DATED 2012-11-06 AND CRJ 200 PART 1 REV 42 NDTM 51-20-06, NO INDICATION NOTED.  EDDY CURRENT TESTER S/N: 200051301 CAL DUE: 01/24/21.  PERFORMED UT THICKNESS MEASUREMENT ON BLENDED AREA OF PRESSURE FLOOR ANGLE AT FS 529+13, RBL 40, STR 17, W/L 73.50 (P1) THICKNESS .079, (P2) THICKNESS .044 (P3) THICKNESS .078.  EVALUATED BLENDS FOUND TO BE WITHIN LIMITS, REF REO 601R-53-41-666 REV (C) DATED 2012-11-06 AND CRJ 200 PART 4 REV 42 NDTM 51-00-001.  UT GAUGE S/N DBT-CT-1033 CAL DUE: 2-19-21.  APPLIED PROTECTIVE FINISH TO BLENDS, REF REO 601R-53-41-666 REV (C) DATED 2012-11-06.
